Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. Capurro somático e neurológico

    P cálculo de idade gestacional do recém nascido

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  2. ACP - American College of Physicians

    Escore de risco cardiovascular perioperatório de cirurgia não cardíaca sugerido pela 3ª diretriz da Sociedade Brasileira de Cardiologia

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  3. EMAPO

    Escore de risco cardiovascular perioperatório de cirurgia não cardíaca sugerido pela 3ª diretriz da Sociedade Brasileira de Cardiologia

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  Admin →
  4. Solicitud de fórmula

    Solicito la fórmula de Penn-State para cálculo del gasto energético bajo ventilación mecánica

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  5. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  6. Score de brasfield

    Évaluation radiographie de la fibrose kystique basé sur
    1. Distension pilmonaire
    2. Anomalies linéaires
    3. Atélectasies et infiltrat
    4. Lésions nodulo-kystiques
    5. Impression générale de gravité.
    Chaque critère vaut 0-5 points. Total 25

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  7. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  8. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  9. Sanaka

    Es para el filtrado glomeural en los viejos

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  10. Mend exam

    Used prehospital for stroke assessment

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. risikofaktoren nach Schwenter

    Risiko Darmstrangulatiom

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  12. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  13. Modified Rodnan skin score

    For scoring of skin in systemic sclerosis

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  14. Smart IFI

    Escore para cálculo de invasión por hongos y sugerencia de terapia

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  15. Teaspoon

    Please add teaspoon conversions :)

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  16. MRC SUM

    Guillain-Barré classification score

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  17. Escala de Mehr

    Escala para estimar la probabilidad de neumonía en el paciente anciano.
    En el anciano frágil es frecuente no ver infiltrados en la Rx si llevan menos de 24 horas de clínica, están deshidratados o si están neutropenicos.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  18. HOPPE Score

    SUMMARY AND COMMENT | GENERAL MEDICINE, EMERGENCY MEDICINE, HOSPITAL MEDICINE
    September 14, 2017

    Prognosis Wars: A New HOPPE to Identify Low-Risk Pulmonary Embolism
    Mikhail Akbashev, MD and Daniel D. Dressler, MD, MSc, SFHM, FACP reviewing Subramanian M et al. Am J Cardiol 2017 Aug 15.

    The HOPPE score is an alternate prognostic measure to the pulmonary embolism severity index for identifying low-risk PE.

    A subset of patients with acute pulmonary embolism (PE), are at low risk for short-term complications and can be discharged safely from the hospital or emergency department (ED). To determine how to identify such patients, investigators retrospectively…

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  19. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  20. Friedman

    Escala para tratamento de SAOS

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →

Formula Suggestions

Categories